Itchy Skin And A Red Rash Like Hives Appear?
Doctor, all my skin is itchy and the rash looks like a hives dr. R nWell, I just bought anti-histamine medicine at the pharmacy, I was given the Incidal OD drug u0026amp; Energy prednisolone 4 mg is taken 2×1 each. R nWell, my question is, are the two drugs from the pharmacy right for healing my skin? R n
Hello dear dear,
Incidal-OD 10 mg is one of the trademarks of cetirizine, which is classified as an antihistamine drug. While prednisolone 4 mg contains methylprednisolone which is a corticosteroid class. Both of these drugs include prescription drugs that should not be obtained over the counter without a doctor's prescription. This is because each of these drugs has its own side effects that can disrupt the health of the body.
Basically, the dosage and frequency of the two drugs above are adjusted to the underlying medical condition. Therefore, the first thing you should do is see a doctor to confirm the cause of your complaint.
If proven to be hives due to allergies, the class of antihistamines and / or corticosteroids aims to relieve / eliminate symptoms, not completely cure the allergy. You need to know, allergies cannot be cured. The only effective way to deal with allergies is to identify and avoid the triggers. Discuss this with the doctor who examined you. The doctor can recommend a skin prick test as a step to identify the source of the allergy (allergen)
While waiting for the doctor's examination and treatment, you are advised to:
avoid scratching the skin lesions that arise to relieve the symptoms of itching, apply a powder or lotion containing calamine to give a soothing effect on the skin, get enough rest, consume 2-3 liters of water per day, eat foods rich in balanced nutrition.